I feel pain under belly and loose like a white discharge. It's like my menstruation is going to fall and sometimes my head hurts, sometimes my stomach, sometimes I feel nauseous, and it's impossible for me to miss my period because my period ended 12 days ago. help me please !! in my life I take them again
What would happen if I took post-day pills three times in a row in the same month?
Question posted by Patry Martinez on 16 June 2021
Last updated on 16 June 2021
I'm not surprised you're having those side effects. 1 emergency contraceptive pill is a huge deal for the body. 3 in just 1 month, is bound to give you side effects. They're meant for total emergencies.
You could experience all sorts of hormonal side effects until your body manages to return to normal. You may find your period is irregular for a while, too.
You won't know when you're ovulating, or what is a true period, & not just a hormonal breakthrough bleed, until things become regular again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.